# SDR GUUA95661050511A

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 27,270 hours, 35,184 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Failed
- Location: Nr 1 Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE PROP RPM HAD UNCOMMANDED DROP TO 1000 RPM IN FLIGHT SUSPECT PRIMARY GOVERNOR FAILURE.  SHUTDOWN AND SECURED THE NR 1 ENGINE.  LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE PROPELLER PRIMARY GOVERNOR.  OPS CHECK GOOD.
